RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 3, Number 2  


Stability of generalized processes. I, II
S. T. Zavalishchin
171
Construction of a set of systems of differential equations having prescribed integrals
R. G. Mukharlyamov
180
On the structure of the coefficients of the succession function
N. F. Otrokov
193
On the behavior as $x\rightarrow +\infty $ of solutions of ordinary differential equations and algebraic equations with monotone coefficients
A. V. Kostin
206
Analytic form of solutions of linear systems of differential equations with quasi-periodic coefficients
A. I. Zaitsev
219
Asymptotic trajectories of non-autonomous dynamical systems
V. A. Belov
226
Stability of the trivial solution of a non-autonomous system of two differential equations
G. S. Krechetov
232
Application of generalized Ljapunov functions to the investigation of non-homogeneous systems
Yu. V. Malyshev
244
On the spectrum of a non-selfadjoint Sturm–Liouville operator
G. V. Zhdanova
250
On the question of existence of solutions of systems of singular integral equations of Volterra type
Yu. S. Shatalov
264
Uniqueness theorems for a system of multidimensional Volterra integral equations
N. V. Kasatkina
273
On a singular integro-differential equation
Kh. M. Kogan
278
Asymptotic representation of the solution of a mixed problem for a differential equation of hyperbolic type with a small parameter
I. I. Markus
294
The first boundary value problem for elliptic equations of second order
N. V. Krylov
315
Expansion formulas for a boundary value problem with a complex parameter
E. A. Ostrovskii
327
Uniqueness theorems for ordinary differential equations
P. P. Zabreiko
341

Short Communications
Representability of spatial boundary value problems in the form of a system of plane boundary value problems
Yu. A. Dement'ev
348
Investigation of stability of discontinuous solutions of gas dynamics equations
S. K. Aslanov
351

Новые книги
A. R. Shakun
354
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019